# SDR 95ZZZX1460

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1096W
- Make and model: Beech F33A
- Aircraft serial: CE436
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 538288
- Condition: Guide Loose
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTE INPSECTION, NR 1 CYLINDER DISPLAYED LOW COMPRESSION.  FURTHER INVESTIGATION, AFTER REMOVAL OF CYLINDER, REVEALED A LOOSE VALVE GUIDE IN THE CYLINDER HEAD.  THIS ENGINE HAD BEEN OVERHAULED 70.0 HOURS PREVIOUS TO THE INSPECTION.  CAUSE:  INCORRECT TOLERANCES ON INSTALLATION. PREVENTION:  INSPECTION OF GUIDES AFTER 100 HOURS OF OPERATION.
